MAUDE Adverse Event Report: Physio-Control, Inc. - 3015876 QUIK-STEP pacing/ECG/defibrillation electrodes; Electrodes, Electrocardiograph

Physio-Control, Inc. - 3015876 QUIK-STEP pacing/ECG/defibrillation electrodes; Electrodes, Electrocardiograph
Catalog Number 11403-000002
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that the electrodes of their device would not work.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.

Brand Name
QUIK-STEP pacing/ECG/defibrillation electrodes
Common Device Name
Electrodes, Electrocardiograph
Manufacturer (Section D)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key50432790
Report Number0003015876-2026-01700
Device Sequence Number10418201
Product Code MKJ
UDI-Device Identifier00883873824597
UDI-Public00883873824597
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11403-000002
Device Lot Number523028
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown